# SDR SWIA201335321

- Difficulty date: November 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 26,989 hours, 24,750 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN GEAR SELECTED DOWN.  RT MAIN TOOK LONGER THAN THE REST, GEAR CAME DOWN & MESSAGE CLEARED.  FLT 2911 REPLACED NR 3 HYD RESERVOIR IAW AMM.
